Gynecomastia Support Forum

General => Your Stories => Topic started by: Mac99500 on October 24, 2016, 09:49:28 PM

Title: Finasteride Question
Post by: Mac99500 on October 24, 2016, 09:49:28 PM
I have been on finasteride for just over 10 months and think that I might be experiencing some slight breast growth. I don't have any pain or soreness but it looks like I have some enlargement.  Is this normal and if so how much enlargement might result?
Title: Re: Finasteride Question
Post by: igotum on October 25, 2016, 07:46:29 AM
It could be. Finesteride is know for that. I take it but can't tell that I grew any but, I was a "D" cup already.
Title: Re: Finasteride Question
Post by: Paa_Paw on October 25, 2016, 10:06:50 PM
Finasteride is known for that.  Some people have no problem and others are severely effected. 
Title: Re: Finasteride Question
Post by: gyno11111 on December 27, 2016, 09:10:55 AM
Gave me gyno and now I have to get the surgery to fix it. Wasn't worth it at all and didn't dramatically improve my hairline.
Title: Re: Finasteride Question
Post by: igotum on December 27, 2016, 03:38:42 PM
I take finesteride to help pee, didn't know about the hair thing.
SMFPacks CMS 1.0.3 © 2020